Balancing Diophantine triples with distance 1

Alp M and Irmak N and Szalay László (2015) Balancing Diophantine triples with distance 1. PERIODICA MATHEMATICA HUNGARICA, 71 (1). pp. 1-10. ISSN 0031-5303

[img]
Preview
Text
art253A10.1007252Fs10998_014_0074_8_u.pdf

Download (406Kb) | Preview
Official URL: http://download.springer.com/static/pdf/517/art%25...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:2872570
Date Deposited: 2015. Sep. 15. 11:58
Last Modified: 2016. Aug. 03. 08:08
URI: http://publicatio.nyme.hu/id/eprint/466

Actions (login required)

View Item View Item